# SDR AALA20100513DFW02

- Difficulty date: May 13, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 55,079 hours, 28,191 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMBOUT LEFT GENERATOR FAILED AND AUXILIARY POWER UNIT ALREADY ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE GENERATOR AND CONSTANT SPEED DRIVE.  REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
